Herron Paracetamol Tablets 24

Herron Paracetamol Tablets 24

$3.25

SKU: 5875

ADD QUANTITY

Out of stock



Be the first to review this product

What is it used for? Paracetamol works by blocking the transmission of chemicals in the brain and the central nervous system to relieve pain and reduce fever. Paracetamol is the active ingredient in Herron Paracetamol. HERRON Paracetamol reduces fever and provides effective temporary relief of mild to moderate pain including headache, arthritic and rheumatic pain and muscular aches. It is considered a suitable first line, short term treament for common ‘everyday’ aches and pains. Is it suitable for me? Not recommended for children under 7 years of age or less Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. There are very few groups of people that should not take paracetamol. It can be used during pregnancy and during breast feeding. People who are sensitive to aspirin or other pain relieving medication can usually take it. It does not interfere with other medications, however it should not be taken if these other medications contain paracetamol. It does not have any unwanted gastrointestinal side effects. It does not interfere with blood clotting and can be used by patients taking low dose aspirin to thin the blood. It is the preferred first line pain reliever for asthma sufferers. It is well tolerated by patients with peptic ulcers. Paracetamol can be taken on an empty stomach. At the recommended dosage, side effects are extremely rare. Free from Lactose, sugars, yeast, gluten, wheat, soy and preservatives. Physical description Easy to swallow, white round tablet Red and white, gelatin coated capsule shaped tablet. White film coated capsule shaped tablet Dosage Take with water every 4-6 hours if necessary. Keep to the recommended dose. Adults and children over 12 years of age: 1-2 (maximum 8 per 24 hours) Children (7-12 years of age) ½-1 (maximum 4 per 24 hours) Cautions Do not use if seal is broken. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor Not recommended for children under 7 years of age. Storage Store below 30 C.

Description

What is it used for? Paracetamol works by blocking the transmission of chemicals in the brain and the central nervous system to relieve pain and reduce fever. Paracetamol is the active ingredient in Herron Paracetamol. HERRON Paracetamol reduces fever and provides effective temporary relief of mild to moderate pain including headache, arthritic and rheumatic pain and muscular aches. It is considered a suitable first line, short term treament for common ‘everyday’ aches and pains. Is it suitable for me? Not recommended for children under 7 years of age or less Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. There are very few groups of people that should not take paracetamol. It can be used during pregnancy and during breast feeding. People who are sensitive to aspirin or other pain relieving medication can usually take it. It does not interfere with other medications, however it should not be taken if these other medications contain paracetamol. It does not have any unwanted gastrointestinal side effects. It does not interfere with blood clotting and can be used by patients taking low dose aspirin to thin the blood. It is the preferred first line pain reliever for asthma sufferers. It is well tolerated by patients with peptic ulcers. Paracetamol can be taken on an empty stomach. At the recommended dosage, side effects are extremely rare. Free from Lactose, sugars, yeast, gluten, wheat, soy and preservatives. Physical description Easy to swallow, white round tablet Red and white, gelatin coated capsule shaped tablet. White film coated capsule shaped tablet Dosage Take with water every 4-6 hours if necessary. Keep to the recommended dose. Adults and children over 12 years of age: 1-2 (maximum 8 per 24 hours) Children (7-12 years of age) ½-1 (maximum 4 per 24 hours) Cautions Do not use if seal is broken. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor Not recommended for children under 7 years of age. Storage Store below 30 C.

Reviews

Please enter a valid email address. For example johndoe@domain.com.
This is a required field.